# SDR YENA201902020056

- Difficulty date: February 2, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N653JB
- Make and model: Airbus A320-232
- Aircraft serial: 3039
- Aircraft time: 48,430 hours, 17,031 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON HOLES LOWER SILL AT AFT GALLEY AREA ON FR 68 STR 23L. PERFORMED PERMANENT REPAIR ON LOWER SILL AT AFT GALLEY AREA ON FR 68 & STR 23L IAW SRM 53-41-14-300-001 PAR 2A. REPAIR PRINCIPLE 5. THIS REPAIR IS A CATEGORY A IAW SRM 53-41-14-300-001 PAR 1E.
